Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Facial Lipodystrophy
Jun 25, 2004

Dear Dr.,

As I have quite severe facial lipodystrophy and I am about to look at the possibility of have filler.

I have been told that it is quite painful? Is this true.

I have also been told that big red blotches appear on your skin and remain for some time. Is this true.

Can you give me any further information so that I can be prepared for this.

DF

Response from Dr. Henry

I have had a number of patients get Nu-Fill injections (when they were available in the US). They generally felt that the procedure was tolerable and would do it again. Limited data suggest fairly good results over the first year-long term data lacking. I have not noticed red blotches on my patients face (s). KH



Previous
lipotrophy
Next
Problems with knees

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement